Menopause Expert Forum
Prometrium question
About This Forum:

Questions in the Menopause forum are answered by medical professionals and experts. Topics covered include menopause issues, depression, hormone replacement therapy , hot flashes, joint or muscle problems, memory problems, mood swings, osteoporosis , sexual problems, skin changes, sleeping problems, vaginal problems, and weight problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Prometrium question

I am 37 years old and was found to be very progesterone deficient. My dr put me on prometrium 200mg days 5-29 of my cycle. I find that on the "week off" I feel awful and it is making me very uncomfortable. I get anxious, irritable, etc.

Would it be safe to take it every day? Is there a risk if I don't take my "week off"??


Samantha
Related Discussions
242601_tn?1217000247
It is difficult to answer your question without more information. There are a number of ways to treat your problem. Prometrium can be taken daily without a week off. Though that is not the most common way, it should be safe to take daily. If you make changes, be sure to let your doctor know.
Machelle M. Seibel, MD
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank